# SDR EBVR20130424001

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0021
- Aircraft time: 3,175 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A1131D
- Condition: Misinstalled
- Location: Zone 100
- Part time: 3,175 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BINDING FELT AS YOKE WAS PULLED BACK.  LOCATED SCREWS SCRAPING ON COUNTERWEIGHT ARM UNDER PILOT'S SEAT. FOUND VARIOUS LENGTH SCREWS USED TO INSTALL THE SIDE PANEL. TWO SCREWS USED TO SECURE THE PANEL WERE TOO LONG AND CONTACTED THE ELEVATOR COUNTERWEIGHT ARM.  THE COUNTERWEIGHT ARM WAS SLIGHTLY SCRATCHED BUT THERE WAS ENOUGH CONTACT TO BE FELT THROUGH THE YOKE.  INSTALLED PANEL WITH THE SCREWS SPECIFIED IN THE IPC (PN A333-1D) AND NO FURTHER CONTACT WAS NOTED.  THIS IS NOT THE FIRST ACFT DISCOVERED TO HAVE THIS PROBLEM.  RECOMMEND PLACING A NOTE ON THE PANEL AT THESE PARTICULAR SCREW HOLES TO CAUTION AGAINST USING SCREWS THAT ARE TOO LONG.
